Journal of Mathematical Fluid Mechanics

, Volume 9, Issue 2, pp 181–210 | Cite as

Weighted Sobolev Spaces for a Scalar Model of the Stationary Oseen Equations in \(\mathbb{R}^{3}\)

  • Chérif Amrouche
  • Ulrich Razafison


This paper is devoted to a scalar model of the Oseen equations, a linearized form of the Navier–Stokes equations. To control the behavior of functions at infinity, the problem is set in weighted Sobolev spaces including anisotropic weights. In a first step, some weighted Poincaré-type inequalities are obtained. In a second step, we establish existence, uniqueness and regularity results.

Mathematics Subject Classification (2000).

76D05 35Q30 26D15 46D35 


Oseen equations anisotropic weights Poincaré inequalities Sobolev spaces unbounded domains 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Laboratoire de Mathématiques Appliquées, CNRS UMR 5142Université de Pau et des Pays de l’AdourPauFrance

Personalised recommendations